MathSciNet Relay Station
MathSciNet bibliographic data
MR2386251 (2008m:60060) 60G10 (47B35 47N30 60G48 60G60 62J05)
Matysiak, Wojciech; Szabłowski, Paweł J. Generalized stationary random fields with linear regressions—an operator approach. Trans. Amer. Math. Soc. 360 (2008), no. 7, 3909–3919.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement